liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On conforming axiomatics
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
2000 (English)In: Topology and its Applications, ISSN 0166-8641, Vol. 105, no 1, 37-46 p.Article in journal (Refereed) Published
Abstract [en]

We construct conforming axiomatics of the covering dimension dim and the D-dimension (Henderson, 1968) on the class of all metrizable compacta.

Place, publisher, year, edition, pages
2000. Vol. 105, no 1, 37-46 p.
Keyword [en]
D-dimension, covering dimension, axiomatics of dimension
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-49711OAI: diva2:270607
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2010-01-26

Open Access in DiVA

No full text

By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Topology and its Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link